# SDR CHQA200800234

- Difficulty date: November 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,189 hours, 15,770 cycles
- Engine: Allsn AE3007A
- Engine time: 18,609 hours, 15,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE FOUND THE WIRE W102-8502-22 WIRE BROKEN AT ROW 13.  THE WIRE WAS REPAIRED AND PIN 63 WAS REPLACED IN CONNECTOR P1060.
